Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Old aged person sufferring from trigeminal neuralgia. Got injections but pain in face,ear. Taking trileptal. Sinus?

i have trigeminal neuralgia for 4 years now and was afraid to eat etc and i have got injections into my face but it came back not as bad and i now take 900 mg of trileptal every day and it has settled down but lately i have been getting a pain on the other side of my face but higher up near my ear and my ear mostley at night when i lie down can you tell me if this pain is the same as before or could this be sinus as i also have that i am 72 years but manage to lead a normal life
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding facial pain which was diagnosed as trigeminal Neuralgia. Though you have been treated for the same medically and got response but same has recurred.

I would like to suggest you that you try the medical treatment again and if possible you may cosult ENT doctor for block for Trigeminal nerve.

Since you are an aged person so please rule out diabtese as well as diabetic are more prone for neuropathies.

Answered: Sun, 18 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor